# SDR UALA2010021700607

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 49,667 hours, 7,108 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Faulty
- Location: 3l Aft Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL TEST FAULTS 3L AFT LAV SMOKE DETECTOR.  DETECTOR FOUND DEFECTIVE.  REPLACED SMOKE DETECTOR.  TESTS OKAY.
